MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 2.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 2.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number LOGIC FEMORAL PS CEM LEFT SZ 2.5
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Cyst(s) (1800); Bone Fracture(s) (1870)
Date of Event 09/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.D10 concomitant devices: (b)(6), 02-012-35-2515 - logic tibia ps mod insrt sz 2.5 15mm.(b)(6), 02-010-01-0225 - logic femoral ps cem left sz 2.5.(b)(6), 200-02-32 - three peg patella 32mm.
 
Event or Problem Description
It was reported that approximately 48 months after a left total knee replacement procedure, the patient underwent a revision procedure to address a femoral fracture adjacent to the total knee femoral implant.The posterior stabilized insert was worn more than expected and left femoral component was found to be loose.The patella component was also loose.Initial surgery and revision surgery operative notes were provided.The patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant and femoral fracture.No further issues or complications were reported.No additional information is available.

Brand Name
LOGIC FEMORAL PS CEM LEFT SZ 2.5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21469024
Report Number1038671-2025-01240
Device Sequence Number8749895
Product Code JWH
UDI-Device Identifier10885862001139
UDI-Public10885862001139
Combination Product (Y/N)N
PMA/510(K) Number
K093360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/19/2019
Device Model NumberLOGIC FEMORAL PS CEM LEFT SZ 2.5
Device Catalogue Number02-010-01-0225
Was Device Available for Evaluation? No
Distributor Facility Aware Date05/09/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2024
Initial Report FDA Received Date02/26/2025
Date Device Manufactured01/22/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age76 YR
Patient SexFemale